# SDR SWIA2024011800007

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 47,791 hours, 40,767 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Overheat Loop B
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L JET OVHT FAIL CAUTION MESSAGE INTERMITTENT. RAN QRH AND IT DID NOT RETURN UNTIL WE WERE PULLING INTO THE GATE. ONLY APPEARED FOR A COUPLE SECONDS EACH TIME. (FLIGHT 5253 FILED CLOSED)INSPECTED LH JET PIPE DETECTION SYSTEM IN REFERENCE TO AMM 26-11-04. WHILE INSPECTING LH JET PIPE SENSING ELEMENT CONNECTORS AND WIRING, FOUND A WIRING CONNECTION FROM LOOP B TO BE LOOSE. RESECURED LOOSE SENSING ELEMENT WIRE CONNECTION AND PERFORMED OPERATIONAL TEST OF LH ENGINE JET PIPE FIRE DETECTION SYSTEM IN REFERENCE TO AMM 26-11-00. OPS TEST GOOD AT THIS TIME. AIRCRAFT OK FOR SERVICE.
